Results 1 to 3 of 3
What should I do? I quit Ativan cold turkey after 1mg per day for 7 weeks.
  1. #1
    donjulian is offline New Member
    Join Date
    May 2014
    Posts
    2

    Default What should I do? I quit Ativan cold turkey after 1mg per day for 7 weeks.

    Three months ago I lost my job and got terrible anxiety. I started taking 1 mg pill everyday together with a 20 mg prozac pill and I did it for about seven weeks. I planned on taking them together until prozac kicked in. Four weeks ago I think I got some kind of stomach bug and I quit taking prozac because it gave me terrible nausea and also quit taking Ativan. After four days I took one Ativan after eating and I got terrible nausea,vomiting and dizziness so I decided to stop both because I was afraid I was going to get more nausea and vomiting. This was a Sunday. On Wednesday, I felt this horrible dizziness and it didn't go away for a week. The second week was dizziness and headaches Last week I felt better, but this week not so much.

    I found out that quitting Ativan cold turkey is not recommended and it can be very dangerous. Should I start taking Ativan again or should I just continue this way since it's been almost 4 weeks of not taking it?
    Last edited by Anonymous; 05-30-2014 at 10:29 PM.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    I am no expert in this matter, but if you've already gone 4 weeks without any Ativan, I wouldn't start taking it again.

    The forum can be kinda slow on the weekends. You may want to re-post your question on the Need To Talk board. There's more traffic there.

    I wish you the best,
    Kat

  3. #3
    donjulian is offline New Member
    Join Date
    May 2014
    Posts
    2

    Default

    Quote Originally Posted by Iwantoff2013 View Post
    I am no expert in this matter, but if you've already gone 4 weeks without any Ativan, I wouldn't start taking it again.

    The forum can be kinda slow on the weekends. You may want to re-post your question on the Need To Talk board. There's more traffic there.

    I wish you the best,
    Kat
    Thank you for your advice. Today I went to the ER because I got scared my dizziness and headaches was caused by something else. It's been almost four weeks. They did blood tests and a CT scan on my head and everything was OK. Now I know for sure it's Ativan, most likely, the cause of my problems.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22